Bad side effects or detoxing?

classic Classic list List threaded Threaded
9 messages Options
Reply | Threaded
Open this post in threaded view
|

Bad side effects or detoxing?

ddcayman
I just started taking the Omni drops on Friday but my side effects have gone from bad to worse. I'm wondering if others have experienced the same thing or if I need to stop taking the drops immediately. Shortly after taking my first drops, I felt sick to my stomach and am experiencing a tightening of the chest like I did when I had pneumonia a few months ago. This feeling lasted for several hours and has returned every time I take the drops. I had to force myself to eat as the thought of food was repulsive. Today is my first day and the eating 500 calories. I woke up feeling extremely dizzy, so much so that I have to hold onto the wall when walking. I took my drops and ate an apple a short time later but with no change except I also felt nauseous.  It has been three hours with no change.

Is this common or should I look for a different way to loose weight?

Thanks for your reply.
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

KattyS
It is common in the initial days of having omni drops. So, don't worry, it will go away after some time.
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

ddcayman
Thanks for the advice. You are correct, it did go away after a few days.


On Thu, Mar 20, 2014 at 9:52 PM, KattyS [via HCG Diet 411 Forum] <[hidden email]> wrote:
It is common in the initial days of having omni drops. So, don't worry, it will go away after some time.


If you reply to this email, your message will be added to the discussion below:
http://forum.hcg411.info/Bad-side-effects-or-detoxing-tp4026896p4026909.html
To unsubscribe from Bad side effects or detoxing?, click here.
NAML

Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

Ryan W
I agree with Katty it will go one for a few days I have the same behavior when I use some drops
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

DaveSherwin
In reply to this post by ddcayman
It probably wouldn't matter much which drops you took, chances are the drops are fine but your body isn't reacting well to the major shift to the low cal diet? Maybe try an 800 or 1200 calorie option, you can find both for free at hcgezdrops.com, go to the blog and do a search for "800 calorie" or "1200 calorie" and they should come up.
Nationally ranked triathlete, fitness "mad scientist," founder of HCG-EZ Drops
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

JuliesZoo
In reply to this post by ddcayman
I hope you got this resolved.  Your post was at 3:36 pm and you indicated all you had eaten so far was an apple?  That probably was why you were dizzy.  :)  
Working hard to regain my life back after having 4 kids. So far I have lost 85lbs using hcg patches. I am LOVING my life!!!!!
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

ddcayman
Thanks for your answer but the reason my post was at 3:36 pm was because it took that long for it to be approved. I actually posted it at about 8 in the morning.


On Mon, Aug 4, 2014 at 9:48 AM, JuliesZoo [via HCG Diet 411 Forum] <[hidden email]> wrote:
I hope you got this resolved.  Your post was at 3:36 pm and you indicated all you had eaten so far was an apple?  That probably was why you were dizzy.  :)  
Working hard to regain my life back after having 4 kids. So far I have lost 85lbs using hcg patches. I am LOVING my life!!!!!



If you reply to this email, your message will be added to the discussion below:
http://forum.hcg411.info/Bad-side-effects-or-detoxing-tp4026896p4027256.html
To unsubscribe from Bad side effects or detoxing?, click here.
NAML

Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

KattyS
In reply to this post by ddcayman
I'm glad it did work.
Reply | Threaded
Open this post in threaded view
|

Re: Bad side effects or detoxing?

seal111
In reply to this post by ddcayman
It makes you weak and if you do it a wrong way you can demage you digesting system. I would recommend you to see a doctor and learn how you should do it at home.